# SDR HXSA0000375

- Difficulty date: June 18, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N405AE
- Make and model: Snias AS350B3
- Aircraft serial: 3286
- Engine: Tmeca ARRIEL2B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Module
- Part number: 70BM012000
- Part serial: 00367
- Condition: Failed
- Location: Torque Indicator
- Part time: 1,069 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

REMOVED ENGINE MODULE 1 DUE TO TORQUE SYSTEM REFERENCE SHAFT PHONIC WHEEL ROLL PINS SHEARING CAUSING LOSS OF TORQUE INDICATION VEMD. REMOVED LOANER MODULE 1 FOR REPAIR.  INSTALLED LOANER MODULE.  SENDING UNIT TO MFG FOR REPAIR.
